# SDR ASAA2025050758796

- Difficulty date: May 7, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 74,213 hours, 39,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 144A771215
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H W/W HAS 2EA CORRODED GROUND CONNECTIONS (HARDWEAR AND STRUCTURES) AT AFT CEILING BARRIER AT APPROX RBL 40 STICKER: (SAA021-020). GROUNDED - YES. ACCOMLISHED CATEGORY "A" MAJOR REPAIR AT AFT CEILING BARRIER PRESSURE PANEL STIFFENER PN: 144A7712-15 AT STA 716 BETWEEN RBL 10 AND RBL 30 IAW EA# 700-53EA-28753 REV 00.
